Differential and Integral Equations

Multiple existence of periodic solutions for Liénard system

N. Hirano and W. S. Kim

Full-text: Open access

Abstract

The existence of multiple periodic solutions of a nonlinear Lienard system is treated. The proof is based on the theory of topological degree and monotone operators.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1805-1811.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397758

Mathematical Reviews number (MathSciNet)
MR1347981

Zentralblatt MATH identifier
0824.34041

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems 47H15

Citation

Hirano, N.; Kim, W. S. Multiple existence of periodic solutions for Liénard system. Differential Integral Equations 8 (1995), no. 7, 1805--1811. https://projecteuclid.org/euclid.die/1368397758


Export citation